Alert archive / Minnesota / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 42, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 7, 2020, 9:23 PM CDT for Cass County, Grand Forks County, Traill County, North Dakota; 5 counties in Minnesota. It was in force for 67 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2020, 9:23 PM CDT (02:23 UTC)
- Expired
- Jun 7, 2020, 10:30 PM CDT
- In force
- 67 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Clay County, MN, Norman County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Cass County, ND, Grand Forks County, ND, Traill County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 65 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 9:26 PM CDT | TSTM WND GST 60 | 2 W Caledonia, ND | AN APPARENT STRONG AND PERSISTENT GUSTNADO FORMED ON THE LEADING EDGE OF A THUNDERSTORM OUTFLOW. VIDEO POSTED VIA SOCIAL MEDIA. REVIEW ONGOING. |
| Jun 7, 9:30 PM CDT | TSTM WND DMG | Buxton, ND | A LARGE 8 TO 10 DIAMETER TREE LIMB WAS BROKEN DOWN. |
| Jun 7, 9:31 PM CDT | TSTM WND GST 60 | 4 Sse Buxton, ND | PEAK WINDS MEASURED BY AN RWIS STATION. |
| Jun 7, 9:45 PM CDT | TSTM WND DMG | Climax, MN | TREE BLOWN OVER IN YARD. REPORT AND PHOTO POSTED VIA SOCIAL MEDIA. |
| Jun 7, 10:02 PM CDT | TSTM WND GST 62 | 3 Wnw Crookston, MN | PEAK WINDS MEASURED AT THE CROOKSTON AIRPORT /KCKN/. |
| Jun 7, 10:08 PM CDT | TSTM WND GST 70 | 1 Sw Harwood, ND | VIDEO AND REPORT POSTED VIA SOCIAL MEDIA OF EXTREMELY LOW VISIBILITY IN CORN FIELD DEBRIS BLOWING ACROSS CR17 NEAR INTERSECTION WITH CR22. |
| Jun 7, 10:09 PM CDT | TSTM WND GST 64 | 2 Nnw Fargo, ND | PEAK WIND MEASURED AT AN NDAWN STATION AT 10 METERS. |
| Jun 7, 10:11 PM CDT | TSTM WND GST 71 | 4 Nnw Fargo, ND | PEAK WIND MEASURED AT THE FARGO AIRPORT /KFAR/. |
| Jun 7, 10:15 PM CDT | TSTM WND GST 60 | Horace, ND | A FEW LARGE BRANCHES BROKEN DOWN. |
| Jun 7, 10:18 PM CDT | TSTM WND GST 62 | 2 Ssw Thief River Falls, MN | PEAK WIND MEASURED AT THE THIEF RIVER FALLS AIRPORT /KTVF/. |
| Jun 7, 10:20 PM CDT | TSTM WND DMG | Dilworth, MN | LARGE BRANCHES BROKEN DOWN, POWER LINES DOWN, SECTIONS OF FENCING BLOWN DOWN BETWEEN NORTH MOORHEAD AND DILWORTH. |
| Jun 7, 10:22 PM CDT | TSTM WND DMG | Thief River Falls, MN | ROOFING TORN OFF A TRAILER HOME. NUKEROUS LARGE TREE BRANCHES BROKEN DOWN. REPORT AND PHOTO POSTED VIA SOCIAL MEDIA. |
| Jun 7, 10:40 PM CDT | TSTM WND DMG | 2 Ese Barnesville, MN | LARGE BRANCHES BROKEN DOWN IN FARMYARD. REPORT POSTED VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 3:06 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 2.4 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 757 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 409 m²/s²
- 0-3 km storm-relative helicity
- 412 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
438
WUUS53 KFGF 080223
SVRFGF
MNC027-107-113-119-125-NDC017-035-097-080330-
/O.NEW.KFGF.SV.W.0042.200608T0223Z-200608T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
923 PM CDT Sun Jun 7 2020
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Red Lake County in northwestern Minnesota...
Clay County in northwestern Minnesota...
Norman County in northwestern Minnesota...
Western Polk County in northwestern Minnesota...
Western Pennington County in northwestern Minnesota...
Southeastern Grand Forks County in northeastern North Dakota...
Eastern Cass County in southeastern North Dakota...
Eastern Traill County in southeastern North Dakota...
* Until 1030 PM CDT.
* At 923 PM CDT, severe thunderstorms were located along a line
extending from near Reynolds to Mapleton, moving east at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near...
West Fargo around 925 PM CDT.
Reile's Acres, Harwood and Prairie Rose around 930 PM CDT.
Moorhead, Fargo and Oakport around 935 PM CDT.
Dilworth and Kragnes around 940 PM CDT.
Averill, Glyndon and Harold around 945 PM CDT.
Other locations impacted by these severe thunderstorms include Thief
River Falls Airport, Casselton Airport, American Crystal Sugar,
Moorhead Airport and West Argusville.
This includes the following highways...
Interstate 29 between mile markers 49 and 124.
Interstate 94 in North Dakota between mile markers 331 and 352.
Interstate 94 in Minnesota between mile markers 1 and 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for northwestern
Minnesota...and southeastern and northeastern North Dakota.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4663 9725 4729 9716 4765 9714 4817 9650
4817 9602 4795 9599 4755 9604 4715 9616
4715 9619 4703 9619 4663 9631
TIME...MOT...LOC 0223Z 258DEG 51KT 4769 9700 4688 9703
HAIL...<.75IN
WIND...70MPH
$$
Knutsvig1 follow-up statement
542
WWUS53 KFGF 080322
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
1022 PM CDT Sun Jun 7 2020
MNC027-107-113-119-125-NDC017-035-097-080330-
/O.CON.KFGF.SV.W.0042.000000T0000Z-200608T0330Z/
Red Lake MN-Clay MN-Norman MN-Polk MN-Pennington MN-Grand Forks ND-
Cass ND-Traill ND-
1022 PM CDT Sun Jun 7 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR RED LAKE...CLAY...NORMAN...WESTERN POLK...WESTERN PENNINGTON...
SOUTHEASTERN GRAND FORKS...EASTERN CASS AND EASTERN TRAILL
COUNTIES...
At 1019 PM CDT, severe thunderstorms were located along a line
extending from Oklee to near Callaway, moving east at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...airport observation. A wind gust of 71 mph was reported at
the Fargo Airport at 1015 PM.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe thunderstorms will remain over mainly rural areas of Red
Lake, Clay, Norman, western Polk, western Pennington, southeastern
Grand Forks, eastern Cass and eastern Traill Counties, including the
following locations... Thief River Falls Airport, Casselton Airport,
American Crystal Sugar, Moorhead Airport and West Argusville.
This includes the following highways...
Interstate 29 between mile markers 49 and 124.
Interstate 94 in North Dakota between mile markers 331 and 352.
Interstate 94 in Minnesota between mile markers 1 and 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4663 9725 4729 9716 4765 9714 4817 9650
4817 9602 4795 9599 4755 9604 4715 9616
4715 9619 4703 9619 4663 9631
TIME...MOT...LOC 0319Z 258DEG 51KT 4784 9589 4703 9593
HAIL...<.75IN
WIND...70MPH
$$
KnutsvigWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 7:42 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jun 7, 7:42 PM CDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 742 PM CDT Sun Jun 7 2020 .MESOSCALE DISCUSSION... Issued at 741 PM CDT Sun Jun 7 2020 Significant instability remains over eastern North Dakota and extends into parts of northwest Minnesota with values of ML CAPE ranging between 1500 and 3500 J/Kg. This instability combined with deep layer shear of 40 to 60 knots this environment remains capable of supporting supercells. The outflow boundary that was previously located in the Red River Valley has dissipated which will decrease the tornado threat somewhat. Low level SRH remains maximized in far northwest Minnesota where some wall clouds were reported earlier and in southeast North Dakota near the South Dakota border where a tornado was confirmed. There will remain a window while the over the next hour to two where tornadoes remain possible. The threat for significant tornadoes has decreased across eastern North Dakota and northwest Minnesota. With the unstable environment and deep layer shear large hail, high winds, a tornado or two remain possible this evening. Later tonight storms are expected to grow upscale into more of a linear storm mode. At this point the primary severe risk will transition to wind. && .UPDATE... Issued at 705 PM CDT Sun Jun 7 2020 Warm front has remained this evening from the Cavalier ND area to near Thief River Falls then toward Park Rapids. Storms when reaching this warm front encountering better dynamics to become severe. SigTor remains higher along the Manitoba border near the front, but trends will indicate that the TOR threat will start to diminish by 02z. Watching the 500 mb wave moving NNE thru central SD and into south central ND with better upper level forcing with it. General band of t-storms with this feature and numerous severe storms along it from south of Jamestown to near Pierre SD. TOR reported near Ashley ND as area around there did see uptick in SigTor parameters. General thoughts are that as the wave lifts NNE will see increased t-storm action into E ND and likely form a line as it does and move NE thru most of the area overnight. Severe threat will be mainly hail and wind. && .SHORT TERM...(This evening through Tuesday night) Issued at 250 PM CDT Sun Jun 7 2020 For this evening...see the mesoscale discussion above. Mesoscale discussion does not address excessive rainfall threat, but it is something to keep in mind. Storms will develop and move across the same area this evening. Given very high PWATS ~1.6 inches precipitation rates will be efficient. HREF indicates areas along the boundary will likely receive at least 2 inches of rain, with the potential for up to 7-10 inches in localized areas. Although we've been dry the past few weeks, this would still likely lead to impacts. For Monday...main concern will be severe potential east of the valley where warm sector remains. Favorable environment will be in place given moderate instability and strong deep layer shear. Most guidance at least suggests scattered storms during the evening hours, with main ingredient lacking being strong forcing. Monday night into Tuesday night...still some uncertainty, but guidance is trending wetter for the eastern half of our forecast area. Mid-level baroclinic zone with strong Fgen will lead to periods of showers, with main question exactly how far west will showers occur. This is hinges on the track of the tropical depression. Will need to monitor as preceding rainfall events with an additional 1-4 inches of rain would lead to some flooding impacts. .LONG TERM...(Wednesday through Sunday) Issued at 250 PM CDT Sun Jun 7 2020 West to northwest flow prevails on Wednesday, with H5 ridging to the west and troughing to the east. An upper low, situated off the coast of the Pacific Northwest, will work slowly eastward through the end of the week, with ridging sliding eastward ahead of it. Synoptic patterns within ensemble guidance suggest a continued active pattern for Wednesday and Thursday, with quiet and drier weather likely Friday and into the weekend. Wednesday and Thursday: Rain and thunderstorm chances remain in the forecast for Wednesday into Thursday, mainly for northwestern and west-central MN. A slow-moving upper trough will move southeastward along the flow pattern, prolonging our rain chances for the eastern most counties within the CWA into Thursday. Instability looks low, thus widespread severe weather is not supported at this time. High temperatures on Wednesday and Thursday will be a bit cooler, in the mid-60s to mid-70s. Friday through Sunday: Warmer but primarily dry weather is expected as temperatures rebound into the 70s to lower 80s with low humidity. H5 ridging prevails during this time frame with subsidence contributing to the diminished rain and thunderstorm chances. PW is expected to be less than normal during this time frame as well. Impacts during the Friday through Sunday time frame could include an increased fire weather concern, but overall should remain relatively quiet. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 705 PM CDT Sun Jun 7 2020 VFR conditions at the TAF sites, except when thunderstorms are nearby when brief IFR/MVFR conditions will occur. T-storm threat at most sites continues past 06z then diminishes by 12z. Main t-storm threat Monday late aftn/eve will be in MN, affecting Bemidji. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. MESOSCALE...NC UPDATE...Riddle SHORT TERM...TG LONG TERM...Lynch AVIATION...Riddle
Hazardous weather outlook, Jun 7, 3:29 PM CDT, 5 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 329 PM CDT Sun Jun 7 2020 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-081430- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks- Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Western Walsh- 329 PM CDT Sun Jun 7 2020 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Numerous severe thunderstorms are expected across the region. A couple tornadoes are possible, including the possibility for a strong and especially dangerous tornado. In addition, any storm has the potential to produce very large and destructive hail greater than 2 inches, and destructive wind gusts greater than 75 mph. Storms will initially be scattered, eventually evolving into clusters of storms. The threat will remain isolated and then increase in coverage after 6pm. Excessive rainfall is also possible if storms move across the same location multiple times. .DAYS TWO THROUGH SEVEN...Monday through Saturday Strong to severe storms will again be possible Monday within Minnesota with hail up to an inch and winds around 60mph. General thunderstorm chances continue through Wednesday, with excessive rainfall possibly leading to flash flooding Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters will be needed.
In the hours before
Local storm report, Jun 7, 8:49 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
849 PM CDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST 1 E LUVERNE 47.25N 97.91W
06/07/2020 M64 MPH Steele ND TRAINED SPOTTER
&&
GGUSTLocal storm report, Jun 7, 8:51 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
851 PM CDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM TSTM WND DMG 1 E SIBLEY 47.23N 97.94W
06/07/2020 BARNES ND PUBLIC
1-INCH TREE LIMBS BROKEN AND SHINGLES BLOWN
OFF.
&&Local storm report, Jun 7, 8:52 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
852 PM CDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM FUNNEL CLOUD 8 SSW LAKOTA 47.94N 98.41W
06/07/2020 Nelson ND 911 CALL CENTER
PUBLIC REPORT OF FUNNEL CLOUD TO THE WEST OF HIGHWAY 1.
&&
GGUSTLocal storm report, Jun 7, 9:06 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
906 PM CDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 4 NE BROCKET 48.25N 98.29W
06/07/2020 M1.50 INCH RAMSEY ND PUBLIC
&&Local storm report, Jun 7, 9:11 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
911 PM CDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM TSTM WND GST 4 W LARIMORE 47.91N 97.71W
06/07/2020 E70.00 MPH Grand Forks ND 911 CALL CENTER
LARIMORE FIRE DEPT. REPORTED WIND GUST MOVED TRUCK.
&&
GGUSTLocal storm report, Jun 7, 9:13 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
913 PM CDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 5 E NEW ROCKFORD 47.68N 99.03W
06/07/2020 E1.75 INCH Eddy ND EMERGENCY MNGR
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:19 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Ramsey | 30 min |
| Jun 7, 7:25 PM CDT | Severe Thunderstorm Warning | FGF | Eddy | 35 min |
| Jun 7, 7:26 PM CDT | Severe Thunderstorm Warning | FGF | Pembina | 64 min |
| Jun 7, 7:41 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Griggs, Steele | 64 min |
| Jun 7, 7:53 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy | 52 min |
| Jun 7, 8:00 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Ramsey | 45 min |
| Jun 7, 8:06 PM CDT | Special Weather Statement | FGF | Ramsey | 39 min |
| Jun 7, 8:10 PM CDT | Areal Flood Advisory | FGF | Pembina | 6 hr |
| Jun 7, 8:12 PM CDT | Severe Thunderstorm Warning | FGF | Pembina, Walsh | 48 min |
| Jun 7, 8:14 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Nelson, Ramsey | 46 min |
| Jun 7, 8:23 PM CDT | Special Weather Statement | FGF | Pembina | 67 min |
| Jun 7, 8:30 PM CDT | Severe Thunderstorm Warning | FGF | Nelson, Ramsey, Walsh | 45 min |
| Jun 7, 8:31 PM CDT | Severe Thunderstorm Warning | FGF | Pembina, Walsh | 44 min |
| Jun 7, 8:38 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Griggs, Nelson, Steele | 67 min |
| Jun 7, 8:39 PM CDT | Severe Thunderstorm Warning | FGF | Pembina | 51 min |
| Jun 7, 8:49 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Grand Forks, Steele, Traill | 56 min |
| Jun 7, 8:52 PM CDT | Tornado Warning | FGF | Nelson, Ramsey, Walsh | 38 min |
| Jun 7, 8:57 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Ransom, Traill | 48 min |
| Jun 7, 8:58 PM CDT | Severe Thunderstorm Warning | FGF | Pembina | 47 min |
| Jun 7, 9:11 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Ransom, Richland, Sargent | 64 min |
| Jun 7, 9:17 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Pembina, Traill, Walsh | 43 min |
| Jun 7, 9:48 PM CDT | Severe Thunderstorm Warning | FGF | Ransom, Richland, Sargent | 42 min |
| Jun 7, 10:04 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks | 41 min |
| Jun 7, 10:23 PM CDT | Severe Thunderstorm Warning | FGF | Richland | 39 min |
| Jun 7, 11:06 PM CDT | Special Weather Statement | FGF | Cass | 39 min |
| Jun 7, 11:10 PM CDT | Special Weather Statement | FGF | Ransom | 50 min |
| Jun 7, 11:21 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Ransom, Sargent | 39 min |
| Jun 7, 11:48 PM CDT | Special Weather Statement | FGF | Barnes, Cass, Traill | 42 min |
| Jun 7, 11:55 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Richland, Traill | 50 min |
| Jun 8, 12:26 AM CDT | Special Weather Statement | FGF | Ransom | 49 min |
| Jun 8, 1:08 AM CDT | Special Weather Statement | FGF | Barnes, Cass | 52 min |
| Jun 8, 2:30 AM CDT | Areal Flood Advisory | FGF | Pembina | 8 hr |
| Jun 8, 2:55 PM CDT | Special Weather Statement | FGF | Pembina, Walsh | 35 min |
| Jun 8, 2:58 PM CDT | Severe Thunderstorm Warning | FGF | Pembina, Walsh | 62 min |
| Jun 8, 3:06 PM CDT | Severe Thunderstorm Warning | FGF | Pembina, Walsh | 54 min |
| Jun 8, 4:25 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Nelson, Steele | 65 min |
| Jun 8, 4:32 PM CDT | Tornado Warning | FGF | Grand Forks, Nelson | 25 min |
| Jun 8, 4:52 PM CDT | Special Weather Statement | FGF | Steele | 38 min |
| Jun 8, 4:52 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Steele | 53 min |
| Jun 8, 5:02 PM CDT | Tornado Warning | FGF | Grand Forks | 28 min |
| Jun 8, 5:12 PM CDT | Tornado Warning | FGF | Grand Forks | 18 min |
| Jun 8, 5:28 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Walsh | 47 min |
| Jun 8, 5:42 PM CDT | Areal Flood Advisory | FGF | Steele | 6 hr |
| Jun 7, 7:42 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Roseau | 63 min |
| Jun 7, 7:46 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Polk | 44 min |
| Jun 7, 8:17 PM CDT | Tornado Warning | FGF | Kittson, Marshall | 28 min |
| Jun 7, 10:14 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clay, Clearwater, Mahnomen, Norman and 3 more | 61 min |
| Jun 7, 10:45 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Lake of the Woods, Marshall, Roseau | 60 min |
| Jun 7, 11:15 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen, Pennington and 2 more | 45 min |
| Jun 8, 12:23 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman, Pennington, Polk, Red Lake | 38 min |
| Jun 8, 12:37 AM CDT | Special Weather Statement | FGF | Clay, Clearwater, Mahnomen, Norman, Red Lake | 38 min |
| Jun 8, 12:45 AM CDT | Severe Thunderstorm Warning | FGF | Mahnomen, Norman, Polk | 17 min |
| Jun 8, 1:01 AM CDT | River Flood Warning | FGF | Kittson | 8 days |
| Jun 8, 2:39 AM CDT | Special Weather Statement | FGF | Clearwater | 51 min |
| Jun 8, 9:58 AM CDT | River Flood Warning | FGF | Polk | 4 days |
| Jun 8, 3:40 PM CDT | Tornado Warning | FGF | Kittson, Roseau | 50 min |
| Jun 8, 3:54 PM CDT | Special Weather Statement | FGF | Kittson | 36 min |
| Jun 8, 4:25 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Roseau | 20 min |
| Jun 8, 5:50 PM CDT | Severe Thunderstorm Warning | FGF | Lake of the Woods | 40 min |
| Jun 8, 6:09 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Polk | 51 min |
| Jun 8, 6:52 PM CDT | Severe Thunderstorm Warning | FGF | Marshall | 28 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2020Severe Thunderstorm Warnings in North Dakota, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.